MAUDE Adverse Event Report: ARTHREX, INC. REVERS CA HUMERAL HEAD, 50/19; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. REVERS CA HUMERAL HEAD, 50/19; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number REVERS CA HUMERAL HEAD, 50/19
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
An arthrex employee has reported that a patient developed a infection in the surgical area.The prosthesis was exchanged.It was further reported that the customer is looking for germs on the prosthesis.No further information received.Update 30-july-2020: further information were provided that the initial surgery was performed in (b)(6) 2019.The reported product was replaced during the revision.The infection was identified on (b)(6) and the revision was performed on (b)(6) 2020.

Brand Name
REVERS CA HUMERAL HEAD, 50/19
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10395113
Report Number1220246-2020-02026
Device Sequence Number17032237
Product Code HSD
UDI-Device Identifier00888867229532
UDI-Public00888867229532
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREVERS CA HUMERAL HEAD, 50/19
Device Catalogue NumberAR-9550-19RCA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;